# SDR DLM88030062

- Difficulty date: January 9, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 32,765 hours, 25,818 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5911384506
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-2, REPLACEMENT OF THE RT INNER & OUTER HINGE PLATES, TOOLING DAMAGE WAS INCURRED AT A SINGLE FASTENER LOCATION ON ANGLE PN 3912080504 AND REAR SPAR CAP PN 5911384506.THE HOLE WAS OVERSIZED AND BUSHED ON EACH PART.
